# SDR ASOA2012082102087

- Difficulty date: July 30, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364
- Part time: 987,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FWD OF FS 364.00 FWD OF AVIONICS CUTOUT, ON RT SIDE OF STGR 27 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3. MIN MATERIAL REMAINING IS .076" ORIGINAL IS 080", MATERIAL REMOVED IS .004".  REPAIRED IAW REO 670-53-21-874.
